
WICK
WICK MediNait cold syrup for the night
180 mlDelivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes
WICK MediNait cold syrup contains:
- Dextromethorphanhydrobromide, a cough suppressant that acts at the centre of the cough.
How is it applied?
What is WICK MediNait Cold Syrup for the Night and what is it used for?r the night and what is it used for?
WICK MediNait Cold Syrup contains:
- Dextromethorphanhydrobromide, a cough suppressant that acts at the cough centre. It dampens the urge to cough without suppressing the necessary expectoration.
- Ephedrine sulphate, an active ingredient that causes the nasal mucosa to decongest, making it easier to breathe through.
- Doxylamine succinate, an active ingredient that, among other things, reduces runny nose.
- Paracetamol, a proven painkiller.
If you do not feel better or even worse after 3 days, consult your doctor.
What should you pay attention to before taking it?
What should you bear in mind before taking WICK MediNait Cold Syrup for the night?
WICK MediNait Cold Syrup must not be taken
- if you are allergic to doxylamine succinate, ephedrine sulphate, dextromethorphan hydrobromide, paracetamol or any of the other ingredients of this medicine listed in section 6. If you have a history of heart disease, irregular heart rhythm, tightness in the heart area (chest pain, heart failure, heart failure) or any of the other ingredients of this medicine
- high blood pressure or severe organic vascular disorders
- a history of heart disease, irregular heart rhythm, tightness in the heart area (heart failure, heart failure, heart failure).heart disease, irregular heart rhythms, tightness of the heart (angina pectoris) or severe cardiac insufficiency
- asthma (including chronic cough as an early symptom), permanently damaged airways, pneumonia, respiratory obstruction, inadequate respiratory activity
- hyperthyroidism, glaucoma (a condition known as glaucoma)
- or other serious vascular changes
-.hyperthyroidism, glaucoma (increased intraocular pressure), severe liver, hepatocellular and kidney dysfunction, adrenal tumour, enlargement of the prostate gland with residual urine formation and considerable impairment of urination,
- in seizure disorders.br>- in the case of seizure disorders (epilepsy) or brain damage,
- in the case of simultaneous treatment or treatment up to 2 weeks previously with agents against depression of the monoamine oxidase inhibitor (MAO inhibitor) or serotonin reuptake inhibitor (SSRI) type, for more details see. For more information, see the section on taking medicines with other medicines,
- if you are chronically abusing or dependent on medicines or alcohol
- if you do not need all the active ingredients for a cold or flu (if you have pain or flu).(if there is no pain or fever, paracetamol is superfluous, if there is no cold, doxylamine and ephedrine are superfluous, if there is no irritating cough, dextromethorphan is superfluous),
- in adolescents and children under 16 years of age, pregnant and breastfeeding women.Warnings and precautions
Please talk to your doctor or pharmacist before taking WICK MediNait Cold Syrup.
Please inform your doctor if you suffer from the following complaints or diseases:
- Gilbert's syndrome (Meulengracht's disease),
- insufficient closure of the stomach inlet with reflux of food or stomach acid into the oesophagus,
- prostate enlargement
- diabetes. stomach acid flows back into the oesophagus (reflux),
- Prostate enlargement
- Diabetes,
- Pre-damaged kidney, liver or liver cell dysfunction (e.g. due to chronic alcohol abuse,
- Liver dysfunction (e.g. due to chronic alcohol abuse, liver dysfunction, liver cell dysfunction, liver dysfunction). (e.g. chronic alcohol abuse, liver inflammation, where the risk of overdose is increased),
-
In case of cough with considerable mucus formation as well as persistent cough (e.g. by smoking or pathological lung changes) only in consultation with and on the instructions of the doctor and with particular caution, because in these circumstances suppression of the cough may be undesirable.
Dextromethorphan and ephedrine have a low dependence potential. With prolonged use, both mental and physical dependence can develop. Cases of abuse of dextromethorpohan have been reported. Caution is particularly advised in adolescents and young adults, as well as in patients with a history of drug abuse or use of psychoactive substances
In patients prone to drug abuse or drug dependence, treatment with WICK MediNait cold syrup for the night should therefore only be carried out for a short time and under the strictest medical supervision.
You should not take other medicines containing paracetamol at the same time. A total daily paracetamol amount of 4g must not be exceeded.
2g per day must not be exceeded in the case of pre-existing liver or liver cell damage, impaired liver function, low-protein diet, constant alcohol intake or when taking medicines which accelerate the breakdown of paracetamol by so-called enzyme induction.
When taking combinations of pain-relieving active substances habitually over a long period of time, there is a risk of permanent kidney damage.
The use of the medicine WICK MediNait cold syrup for the night can lead to positive results in doping tests.
If your symptoms worsen or do not improve after 3 days, or if you have a high fever, you must consult a doctor.
Taking WICK MediNait Cold Syrup for the night together with other medicines
.Tell your doctor or pharmacist if you are taking/using, have recently taken/used or intend to take/use any other medicines.
Increase in effect up to increased risk of side effects
When taking at the same time:
- drugs with dampening effect on the central nervous system (such as psychotropic drugs, sleeping pills, painkillers, anaesthetics, drugs for the treatment of seizure disorders). This applies in particular to simultaneous alcohol consumption, which may alter or intensify these interactions in an unforeseeable way.
- certain other substances with effects on the nervous system, e.g. biperidine (for Parkinson's disease). e.g. biperidine (against Parkinson's disease), tricyclic antidepressants (drugs against depression): The effect of WICK MediNait Cold Syrup may be increased by these agents in an unpredictable way. This can manifest as life-threatening intestinal paralysis, urinary retention or a rapidly progressive increase in intraocular pressure.
- In the case of medicines for depression of the MAO inhibitor type. and the serotonin reuptake inhibitors (SSRIs), which were used simultaneously or up to 2 weeks previously.If they have been used concurrently or for up to 2 weeks, the blood pressure may drop and the function of the central nervous system may be impaired, which may manifest itself as states of agitation and confusion, high fever, muscle stiffness and changes in respiratory and circulatory functions (so-called serotonin syndrome). Simultaneous use of MAO inhibitors and SSRIs is not allowed.
- Theophylline (against asthma and certain bronchial diseases): An increase in inner restlessness, trembling of the hands, increased activity, stomach complaints, nausea and vomiting may occur.
- Guanethidine (against hypertension): This may increase the effect of the ephedrine in WICK MediNait cold syrup. At the same time, ephedrine weakens the effect of guanethidine used at the same time.
- Medicines to inhibit blood clotting (warfarin and other coumarins): The anticoagulant effect of warfarin and other coumarins can be increased by prolonged regular use of paracetamol, increasing the risk of bleeding.
For these reasons, WICK MediNait cold syrup must not be used at the same time as these substances.
Weakening of the effect of other medicines
by WICK MediNait cold syrup:
- Neuroleptics (medicines for certain psychological disorders)
Delaying the onset of action of WICK MediNait Cold Syrup
by other medicines that can slow down gastric emptying:
- e.g. salicylamides (certain painkillers).e.g. salicylamides (certain painkillers), cholestyramine (against high cholesterol levels), propantheline (against spasms in the gastrointestinal tract).Other interactions are possible with:
- Probenecid (against gout): Reduces paracetamol excretion.
- Substances that accelerate paracetamol degradation (by so-called enzyme induction). enzyme induction): Phenobarbital (sleep aid), phenytoin and carbamazepine (against epilepsy), rifampicin (tuberculosis agent), metoclopramide and domperidone (against nausea).strong>nausea), cholestyramine (against high cholesterol levels) and anticoagulants (anticoagulants) as well as alcohol. Additional use of other medicines containing paracetamol may lead to increased formation of a liver-damaging degradation product.
- Liver-damaging substances
- Substances that inhibit the degradation of dextromethorphan. These substances include in particular amiodarone, quinidine, flecainide, propafenone (each for cardiac arrhythmias), fluoxetine, paroxetine (both for depression) sertraline, bupropion (both for depressive disorders), haldoperidol, perphenazine, thioridazine (both for depressive disorders).strong>depression) sertraline, bupropion (both for depressive disorders), haldoperidol, perphenazine, thioridazine (each for certain psychological disorders)mental illnesses), methadone (strong painkiller), cinacalcet (for the treatment of parathyroid hyperfunction), cimetidine (for too much stomach acid), terbinafine (for fungal infections) and ritonavir (forHIV infections): There may be an increase in the concentration of dextromethorphan of WICK MediNait cold syrup in the body.
- Paracetamol: This can influence laboratory tests such as the uric acid determination and the blood sugar determination.
- Secretolytics (mucolytic cough suppressants): Due to the restricted cough reflex caused by WICK MediNait cold syrup, a dangerous build-up of secretions can occur.
- AZT (zidovudine, against HIV infections): The tendency to a reduction in white blood cells (neutropenia) is increased by AZT. Therefore, you may only use WICK MediNait cold syrup at the same time as AZT on medical advice!
- Clonidine, alpha-methyldopa and other active substances against high blood pressure which act on the central nervous system: increased tiredness and faintness may occur.
- Insulin (drug against sugar disease): Taking high doses of paracetamol can lead to a reduction in the blood sugar-lowering effect of insulin.
- Epinephrine (against too low blood pressure): Vasodilatation, further drop in blood pressure and accelerated heart rate may occur (adrenaline reversal).
- Cardiac glycosides (digoxin, a heart-strengthening agent) there is a risk of cardiac arrhythmia
- Antihypertensives, there may be a reduction in the blood pressure-lowering effect
- Aminoglycosides (certain antibiotics), salicylates (certain painkillers), diuretics (potassium diuretics) and other substances that can damage the inner ear: Signs of incipient damage to the inner ear may be attenuated.
- Skin tests: The result of skin tests may be falsified (false negative).
- Halothane (narcotic): This may cause cardiac arrhythmia.
- Metoclopramide, domperidone (anti-nausea medication): By accelerating stomach emptying, the effect of WICK MediNait cold syrup may occur earlier.
- The simultaneous use of WICK MediNait cold syrup and sedatives such as benzodiazepines or related medicines increases the risk of drowsiness, breathing difficulties (respiratory depression), coma and may be life-threatening. Therefore, concomitant use should only be considered if other treatment options are not an option.
If your doctor nevertheless prescribes WICK MediNait Cold Syrup at the same time as sedatives, the dosage and duration of concomitant treatment must be limited by your doctor.
Please inform your doctor about all sedatives you are taking and follow your doctor's dosage recommendations exactly. It can be helpful to tell friends or relatives to look out for the signs and symptoms described above in you. If you experience such symptoms, consult your doctor.
Taking WICK MediNait Cold Syrup with food, drinks and alcohol
While using WICK MediNait Cold Syrup, avoid drinking large amounts of alcohol.
Pregnancy and breast-feeding
If you are pregnant or breast-feeding, or if you suspect you are pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.
WICK MediNait Cold Syrup must not be taken during pregnancy or when breast-feeding.
Driving and ability to operate machinery
Caution: this medicinal product may impair the ability to react and drive.
This medicinal product may cause drowsiness even when used as directed. This applies to a greater extent in combination with alcohol or medicines, which in turn can impair the ability to react.
WICK MediNait Cold Syrup for the night contains alcohol, sucrose and sodium
This medicine contains 18% alcohol by volume.% alcohol, i.e. up to 4.3 g per dose, corresponding to 108 ml beer, 45 ml wine per dose. This medicine must not be used by liver patients, alcoholics, epileptics, patients with organic diseases of the brain, pregnant women, nursing mothers and children.
This medicine contains sucrose (sugar). Please only take WICK MediNait Colds Syrup after consulting your doctor if you are known to suffer from a sugar intolerance.
30 ml contains 8.25 g sucrose corresponding to approx. 0.69 bread units (BE). If you have to follow a diabetic diet, you should take this into account.
30 ml contains 3.5 mmol (80 mg) sodium. If you have to follow a low-salt diet, you should take this into account.
How should the medicine be taken?
How to take WICK MediNait Cold Syrup at night?
Always take this medicine exactly as described in this leaflet or as agreed with your doctor or pharmacist. Ask your doctor or pharmacist if you are not sure
To be taken.
The recommended dose is:
Adults and adolescents aged 16 years and over 1 x daily 30 ml (as marked on the measuring cup) in the evening before going to bed.
The duration of therapy depends on the symptoms, but must not exceed 5 days. If there is no significant improvement in the symptoms after 3 days or if the cough persists for a longer period, you should consult your doctor again, as a more serious illness may be present.
If you have taken a larger amount of WICK MediNait Cold Syrup for the Night than you should
./strong>
Poisoning with paracetamol or the other active ingredients is not to be expected even if a whole bottle of the medicinal speciality is taken. In the case of quantities significantly exceeding this and in the case of a considerable overdose in the context of simultaneous administration of several medicinal products containing paracetamol, severe liver damage may occur. If an intake of paracetamol quantities exceeding 6 g cannot be ruled out, and in principle in the case of significantly excessive paracetamol intake in persons with pre-existing severe liver damage, a doctor should be called immediately and an antidote (N-acetylcysteine) should be administered as soon as possible, irrespective of any symptoms of poisoning. Further treatment of paracetamol poisoning should be carried out, if necessary, with the involvement of a poison centre in hospital.
This also applies to symptoms of poisoning of the other active substances, which, if they occur after very massive overdosage, develop rapidly (manifestations in the cardiac, circulatory, respiratory and central nervous systems as well as absence of bowel activity and urinary behaviour). If treatment is required on site: Horizontal positioning, securing vital functions.
If you forget to take WICK MediNait Cold Syrup Do not take twice the amount if you have forgotten to take it before.
If you have any further questions about taking this medicine, ask your doctor or pharmacist.
What are the possible side effects?
How should WICK MediNait Nighttime Cold Syrup be stored?
Do not store over 25°C. Store in the original packaging to protect the contents from light.
Keep this medicine out of the reach of children.
Do not use this medicine after the expiry date which is stated on the label/carton after "EXP". The expiry date refers to the last day of the indicated month.
Possible shelf life after opening the container until the indicated expiry date.
Care | You |
Pharmacist, | how |
thereby contribute to the protection of the environment. |
Special notes on the content
Contents of the pack and further information
What WICK MediNait Night Cold Syrup contains
- The active ingredients are: Doxylamine succinate, ephedrine sulpha, dextromethorphan hydrobromide paracetamol. 30 ml contains: 7.5 mg doxylamine succinate, 8 mg ephedrine sulphate (= 6.2 mg ephedrine), 15 mg dextromethorphan hydrobromide, 600 mg paracetamol
- The other ingredients are: Purified water, sucrose, ethanol 96%, glycerol, macrogol 6000, sodium citrate 2H2O, citric acid monohydrate, sodium benzoate, anethole, quinoline yellow (E 104), brilliant blue FCF (E 133)
.What WICK MediNait Nighttime Cold Syrup looks like and contents of the packet
Clear, green, slightly thick syrup with aniseed flavour.
90 ml and 180 ml syrup for ingestion.
Information leaflet
Download the information leafletWirkstoff: PARACETAMOL, EPHEDRINSULFAT, DOXYLAMIN HYDROGENSUCCINAT, DEXTROMETHORPHAN HYDROBROMID
EAN: 9385881434269, 9088881434269, 09088881434269
PZN: 1434261